Follow
Francesco Maggi
Title
Cited by
Cited by
Year
Sets of finite perimeter and geometric variational problems: an introduction to Geometric Measure Theory
F Maggi
Cambridge University Press, 2012
6542012
The sharp quantitative isoperimetric inequality
N Fusco, F Maggi, A Pratelli
Annals of mathematics, 941-980, 2008
3522008
A mass transportation approach to quantitative isoperimetric inequalities
A Figalli, F Maggi, A Pratelli
Inventiones mathematicae 182 (1), 167-211, 2010
3392010
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336 (1), 441-507, 2015
1672015
A new approach to counterexamples to L1 estimates: Korn’s inequality, geometric rigidity, and regularity for gradients of separately convex functions
S Conti, D Faraco, F Maggi
Archive for rational mechanics and analysis 175 (2), 287-300, 2005
1452005
The sharp Sobolev inequality in quantitative form
A Cianchi, N Fusco, F Maggi, A Pratelli
Journal of the European Mathematical Society 11 (5), 1105-1139, 2009
1182009
Confining thin elastic sheets and folding paper
S Conti, F Maggi
Archive for Rational Mechanics and Analysis 187 (1), 1-48, 2008
1172008
On the isoperimetric deficit in Gauss space
A Cianchi, N Fusco, F Maggi, A Pratelli
American Journal of Mathematics, 131-186, 2011
1022011
A refined Brunn–Minkowski inequality for convex sets
A Figalli, F Maggi, A Pratelli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (6), 2511-2519, 2009
1022009
Stability estimates for certain Faber-Krahn, isocapacitary and Cheeger inequalities
N Fusco, F Maggi, A Pratelli
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (1), 51-71, 2009
912009
Balls have the worst best Sobolev inequalities
F Maggi, C Villani
The Journal of Geometric Analysis 15 (1), 83-121, 2005
652005
Some methods for studying stability in isoperimetric type problems
F Maggi
Bulletin of the American Mathematical Society 45 (3), 367-408, 2008
642008
On the shape of liquid drops and crystals in the small mass regime
A Figalli, F Maggi
Archive for rational mechanics and analysis 201 (1), 143-207, 2011
632011
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216 (2), 473-568, 2015
522015
The sharp quantitative Sobolev inequality for functions of bounded variation
N Fusco, F Maggi, A Pratelli
Journal of Functional Analysis 244 (1), 315-341, 2007
522007
Rigidity and sharp stability estimates for hypersurfaces with constant and almost-constant nonlocal mean curvature
G Ciraolo, A Figalli, F Maggi, M Novaga
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (741 …, 2018
492018
On the Shape of Compact Hypersurfaces with Almost‐Constant Mean Curvature
G Ciraolo, F Maggi
Communications on Pure and Applied Mathematics 70 (4), 665-716, 2017
492017
Sharp stability theorems for the anisotropic Sobolev and log-Sobolev inequalities on functions of bounded variation
A Figalli, F Maggi, A Pratelli
Advances in Mathematics 242, 80-101, 2013
482013
A direct approach to Plateau's problem
C De Lellis, F Ghiraldin, F Maggi
Journal of the European Mathematical Society 19 (8), 2219-2240, 2017
442017
A note on Cheeger sets
A Figalli, F Maggi, A Pratelli
Proceedings of the American Mathematical Society, 2057-2062, 2009
442009
The system can't perform the operation now. Try again later.
Articles 1–20